MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT WITH CO-AXIAL INTRODUCER NEEDLE

ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT WITH CO-AXIAL INTRODUCER NEEDLE
Model Number 701218150
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
Needle came out during the procedure.
 
Event or Problem Description
Needle came out during the procedure.
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.One opened device was returned for evaluation.Visual inspection found that the body of the device was split proximally, with the spring released, and the complaint was confirmed.Argon medical devices has received other complaints that the supercore semi-automatic biopsy instrument is coming apart during or prior to use.Argon has conducted an internal investigation and tracked the affected parts to a narrow time frame resulting from a specific manufacturing event.The plastic housing and plunger can be separated more easily than normal for the lots manufactured during this time frame.Capa 2021-061 has been opened to document our investigation into the cause of this problem and the corrective action that are being taken to ensure that this never happens again.To ensure continued customer satisfaction, argon medical devices has decided to issue a voluntary recall of the affected lots because of the high rate of reports of unintentional disassembly of these devices.

Brand Name
SUPERCORE BIOPSY INSTRUMENT WITH CO-AXIAL INTRODUCER NEEDLE
Common Device Name
SUPERCORE BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13334135
Report Number0001625425-2022-00938
Device Sequence Number14778084
Product Code KNW
UDI-Device Identifier00886333005987
UDI-Public00886333005987
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number701218150
Device Catalogue Number701218150
Device Lot Number11397101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2022
Supplement Date Received by Manufacturer01/16/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1625425-09/30/2021-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown